MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR PS SIZE 4 L; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR PS SIZE 4 L; FEMORAL COMPONENT
Model Number 02.07.2404L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2021: lot 164175: (b)(4) items manufactured and released on 26-aug-2016.Expiration date: 2021-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 05 july 2021: gmk-revision 02.07.0684l revision fixed tibial tray cemented size 4 l (k123721) lot 156848: (b)(4) items manufactured and released on 08-feb-2016.Expiration date: 2021-01-23.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Gmk-revision 02.07.0412scf fixed tibial insert sc size 4/12mm (k103170) lot 165093: (b)(4) items manufactured and released on 12 october 2016.Expiration date: 2021-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.Another similar event has been reported on this lot since 2017.
 
Event or Problem Description
The patient had a primary right knee surgery on (b)(6) 2018.On (b)(6) 2020, the patient came in reporting instability and the cause of the instability was unknown.The surgeon revised the femoral component, tibial tray, and insert.The surgery was completed successfully.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR PS SIZE 4 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12188683
Report Number3005180920-2021-00600
Device Sequence Number1322754
Product Code JWH
UDI-Device Identifier07630030821424
UDI-Public07630030821424
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2021
Device Model Number02.07.2404L
Device Catalogue Number02.07.2404L
Device Lot Number164175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;